Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 134, Number 1

All articles in this issue are freely accessible.

Multiplicities of representations in spaces of modular forms
Bin Yong Hsie.
Proc. Amer. Math. Soc. 134 (2006), 1-3
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170535
Stanley’s theorem on codimension 3 Gorenstein $h$-vectors
Fabrizio Zanello.
Proc. Amer. Math. Soc. 134 (2006), 5-8
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170536
Sharply $2$-transitive groups with point stabilizer of exponent $3$ or $6$
Peter Mayr.
Proc. Amer. Math. Soc. 134 (2006), 9-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170537
A generalized Lucas sequence and permutation binomials
Amir Akbary and Qiang Wang.
Proc. Amer. Math. Soc. 134 (2006), 15-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170538
On vectorial polynomials and coverings in characteristic 3
Teresa Crespo and Zbigniew Hajto.
Proc. Amer. Math. Soc. 134 (2006), 23-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170539
A note on Selmer groups of abelian varieties over the trivializing extensions
Yoshihiro Ochi.
Proc. Amer. Math. Soc. 134 (2006), 31-37
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170540
Skew category, Galois covering and smash product of a $k$-category
Claude Cibils and Eduardo N. Marcos.
Proc. Amer. Math. Soc. 134 (2006), 39-50
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170541
Exponents of class groups of real quadratic function fields (II)
Kalyan Chakraborty and Anirban Mukhopadhyay.
Proc. Amer. Math. Soc. 134 (2006), 51-54
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170542
Buchsbaum Stanley–Reisner rings with minimal multiplicity
Naoki Terai and Ken-ichi Yoshida.
Proc. Amer. Math. Soc. 134 (2006), 55-65
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170543
Weakly null sequences with an unconditional subsequence
Alexander D. Arvanitakis.
Proc. Amer. Math. Soc. 134 (2006), 67-74
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170544
Eigenvalue inequalities in an embeddable factor
Hari Bercovici and Wing Suet Li.
Proc. Amer. Math. Soc. 134 (2006), 75-80
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170545
A note on the stability of local zeta functions
Dimiter Vassilev.
Proc. Amer. Math. Soc. 134 (2006), 81-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170546
A stability property for linear groups
Marian F. Anton.
Proc. Amer. Math. Soc. 134 (2006), 93-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170547
Linear functionals on the Cuntz algebra
Eui-Chai Jeong.
Proc. Amer. Math. Soc. 134 (2006), 99-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170548
Spectral pictures of $AB$ and $BA$
Robin Harte, Young Ok Kim and Woo Young Lee.
Proc. Amer. Math. Soc. 134 (2006), 105-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170549
Best bounds for approximate identities in ideals of the Fourier algebra vanishing on subgroups
Brian Forrest and Nicolaas Spronk.
Proc. Amer. Math. Soc. 134 (2006), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170550
A construction of a robust family of exponential attractors
Stefania Gatti, Maurizio Grasselli, Alain Miranville and Vittorino Pata.
Proc. Amer. Math. Soc. 134 (2006), 117-127
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170551
Stability of the fixed point property in Hilbert spaces
Eva María Mazcuñán-Navarro.
Proc. Amer. Math. Soc. 134 (2006), 129-138
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170552
On the Bergman metric of pseudoconvex domains in a complex projective space
Bo-Yong Chen.
Proc. Amer. Math. Soc. 134 (2006), 139-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170553
On regularity criteria in terms of pressure for the Navier-Stokes equations in $\mathbb{R}^{3}$
Yong Zhou.
Proc. Amer. Math. Soc. 134 (2006), 149-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170554
Self-commutator approximants
P. J. Maher.
Proc. Amer. Math. Soc. 134 (2006), 157-165
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170555
Upper estimates for the energy of solutions of nonhomogeneous boundary value problems
Alfonso Castro and Mónica Clapp.
Proc. Amer. Math. Soc. 134 (2006), 167-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170556
Universal approximation of symmetrizations by polarizations
Jean van Schaftingen.
Proc. Amer. Math. Soc. 134 (2006), 177-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170557
A short proof of the self-improving regularity of quasiregular mappings
Daniel Faraco and Xiao Zhong.
Proc. Amer. Math. Soc. 134 (2006), 187-192
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170558
$AF$-algebras and the tail-equivalence relation on Bratteli diagrams
R. Exel and J. Renault.
Proc. Amer. Math. Soc. 134 (2006), 193-206
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170559
Unimodular functions and interpolating Blaschke products
Geir Arne Hjelle.
Proc. Amer. Math. Soc. 134 (2006), 207-214
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170560
Topological entropy and AF subalgebras of graph $C^{*}$-algebras
Ja A Jeong and Gi Hyun Park.
Proc. Amer. Math. Soc. 134 (2006), 215-228
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170561
An elementary proof for a characterization of *-isomorphisms
S. H. Kulkarni, M. T. Nair and M. N. N. Namboodiri.
Proc. Amer. Math. Soc. 134 (2006), 229-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170562
Discreteness and simplicity of the spectrum of a quasilinear Sturm-Liouville-type problem on an infinite interval
Pavel Drábek and Alois Kufner.
Proc. Amer. Math. Soc. 134 (2006), 235-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170563
Convergence theorem for zeros of generalized Lipschitz generalized phi-quasi-accretive operators
C. E. Chidume and C. O. Chidume.
Proc. Amer. Math. Soc. 134 (2006), 243-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170564
Representing conditional expectations as elementary operators
Rajesh Pereira.
Proc. Amer. Math. Soc. 134 (2006), 253-258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170565
Zero sets and interpolating sets in Fock spaces
James Tung.
Proc. Amer. Math. Soc. 134 (2006), 259-263
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170566
Topological invariance of the sign of the Lyapunov exponents in one-dimensional maps
Henk Bruin and Stefano Luzzatto.
Proc. Amer. Math. Soc. 134 (2006), 265-272
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170567
The big slice phenomena in M-embedded and L-embedded spaces
Ginés López Pérez.
Proc. Amer. Math. Soc. 134 (2006), 273-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170568
A basis theorem for $Π_{1}^{0}$ classes of positive measure and jump inversion for random reals
Rod Downey and Joseph S. Miller.
Proc. Amer. Math. Soc. 134 (2006), 283-288
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170569
Cayley graphs of finitely generated groups
Simon Thomas.
Proc. Amer. Math. Soc. 134 (2006), 289-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170570
Every Reidemeister move is needed for each knot type
Tobias J. Hagge.
Proc. Amer. Math. Soc. 134 (2006), 295-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170571
The power of the tangent bundle of the real projective space, its complexification and extendibility
Teiichi Kobayashi, Hironori Yamasaki and Toshio Yoshida.
Proc. Amer. Math. Soc. 134 (2006), 303-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170572
Erratum to “Weakly compact operators into sequence spaces: A counterexample”
Kari Ylinen.
Proc. Amer. Math. Soc. 134 (2006), 311-311
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2170573